# SDR AWXA200501074

- Difficulty date: September 18, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 51,126 hours, 22,909 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE2463921G0181
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LAS - AIR TURN BACK - FLT 372 - DURING CLIMB, CREW RECEIVED GREEN HYDRAULIC LOW RESERVOIR MESSAGE AFTER SHORTLY RAISING GEAR.  RETURNED TO LAS AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT WAS TOWED BACK TO THE GATE.  MAINTENANCE FOUND THE LT LANDING GEAR DOOR ACTUATOR LINE FAILED.  REPLACED LINE AND SERVICED SYSTEM.  LEAK CHECKS WERE GOOD.
